Characterization of asymptotic statistical equivalent double and single sequences
This paper presents a series of four-dimensional matrix characterizations of statistically asymptotically equivalent double and single sequences. These characterizations begins with the presentation of definitions for asymptotically equivalent and asymptotically statistical equivalent of multiple L for double and single sequences. The type of questions we provided answers for are those of the following sort. What are the necessary and sufficient conditions on the entries A that ensure the preservation of statistically asymptotically equivalent rate of convergence. © 2013 Elsevier Inc. All rights reserved.
Applied Mathematics and Computation
Digital Object Identifier (DOI)
Patterson, & Savas, E. (2013). Characterization of asymptotic statistical equivalent double and single sequences. Applied Mathematics and Computation, 224, 484–491. https://doi.org/10.1016/j.amc.2013.08.074